# SDR VTZA98184

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice
- Part number: C40648
- Condition: Failed
- Location: Lt Prop Assy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6326 - IAD-ROC - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT PROP HEAT FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PROP DEICE LEAD, OPS CHECK OF.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
